# SDR C2XA99IA352

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frame 15-19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER BUTTSTRAP BETWEEN FRAMES 15 AND 19 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND INSTALLED REPAIR DOUBLERS IAW EMBRAER REPAIR DRAWING SST1287/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
